# SDR CA030530001

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,799 hours
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: 212030104101
- Condition: Broken
- Location: Xmsn Mount
- Component: Lift Link, Bell, 212030104101
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE FLIGHT AN INSPECTION OF THE AIRCRAFT IT WAS DETERMINED THAT PART OF THE LIFT LINK HAD BROKEN OFF NEAR THE UPPER STAKED BEARING BOSS.  THE CAUSE OF THE BROKEN PIECE UNDETERMINED AT THIS TIME, INVESTIGATION IS ON GOING.
